Foto del docente

Fabrizio Caselli

Professore ordinario

Dipartimento di Matematica

Settore scientifico disciplinare: MAT/02 ALGEBRA

Direttore Dipartimento di Matematica


bagnoli lucia, caselli fabrizio, Classification of finite irreducible conformal modules for K'_4, «JOURNAL OF MATHEMATICAL PHYSICS», 2022, 63, Article number: 091701, pp. 1 - 41 [articolo]Open Access

Cantarini N.; Caselli F.; Kac V., Classification of Degenerate Verma Modules for E(5, 10), «COMMUNICATIONS IN MATHEMATICAL PHYSICS», 2021, 385, pp. 963 - 1005 [articolo]Open Access

Cantarini N.; Caselli F.; Kac V., Lie conformal superalgebras and duality of modules over linearly compact Lie superalgebras, «ADVANCES IN MATHEMATICS», 2021, 378, Article number: 107523, pp. 1 - 45 [articolo]Open Access

Caselli F.; Marietti M., Pircon kernels and up-down symmetry, «JOURNAL OF ALGEBRA», 2021, 565, pp. 324 - 352 [articolo]Open Access

Caselli, Fabrizio; D’Adderio, Michele; Marietti, Mario, Weak Generalized Lifting Property, Bruhat Intervals, and Coxeter Matroids, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2021, 2021, pp. 1678 - 1698 [articolo]Open Access

Cantarini N.; Caselli F., Low Degree Morphisms of E(5, 10)-Generalized Verma Modules, «ALGEBRAS AND REPRESENTATION THEORY», 2020, 23, pp. 2131 - 2165 [articolo]Open Access

fabrizio caselli; mario marietti, A simple characterization of special matchings in lower Bruhat intervals, «DISCRETE MATHEMATICS», 2018, 341, pp. 851 - 862 [articolo]Open Access

Fabrizio Caselli, Francesca Camagni, Hook length formulas for partially colored labeled forests, «JOURNAL OF COMBINATORICS», 2017, 8, pp. 593 - 630 [articolo]

Brenti, Francesco; Caselli, Fabrizio, Peak algebras, paths in the Bruhat graph and Kazhdan–Lusztig polynomials, «ADVANCES IN MATHEMATICS», 2017, 304, pp. 539 - 582 [articolo]Open Access

Caselli, Fabrizio; Marietti, Mario, Special matchings in Coxeter groups, «EUROPEAN JOURNAL OF COMBINATORICS», 2017, 61, pp. 151 - 166 [articolo]

Caselli, Fabrizio; Sentinelli, Paolo, The generalized lifting property of Bruhat intervals, «JOURNAL OF ALGEBRAIC COMBINATORICS», 2017, 45, pp. 687 - 700 [articolo]Open Access

Fabrizio Caselli; Eric Marberg, Generalized Involution Models of Projective Reflection Groups, in: Combinatorial methods in topology and algebra, Cham, Springer, 2015, pp. 19 - 23 (SPRINGER INDAM SERIES) [capitolo di libro]

Fabrizio Caselli; Eric Marberg, Isomorphisms, automorphisms, and generalized involution models of projective reflection groups, «ISRAEL JOURNAL OF MATHEMATICS», 2014, 199, pp. 433 - 484 [articolo]

F. Caselli; R. Fulci, Gelfand models and Robinson-Schensted correspondence, «JOURNAL OF ALGEBRAIC COMBINATORICS», 2012, 36, pp. 175 - 207 [articolo]

F. Caselli, Signed mahonians on some trees and parabolic quotients, «JOURNAL OF COMBINATORIAL THEORY. SERIES A», 2012, 119, pp. 1447 - 1460 [articolo]

Ultimi avvisi

Al momento non sono presenti avvisi.